# SDR 2006UALA01477

- Difficulty date: July 28, 2006
- Submitted: August 8, 2006
- Operation: Air carrier
- Aircraft: N845UA
- Make and model: Airbus A319-131
- Aircraft serial: 1585
- Aircraft time: 16,179 hours, 6,386 cycles
- Engine: Iae V2522A5
- Engine time: 16,179 hours, 6,386 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Compressor
- Condition: Stalled
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

RTFL COMPRESSOR STALL WITH VANE ECAM EGT 725 DEGREES ON NR 1 ENGINE.  ENGINE 1 SERIAL V11064, EXCEEDED EGT REPORT SHOWS EGT PEAKED AT 640 FOR 01 SECOND.  REPLACED NR 1 ENGINE SERIAL  V11064. NO UNUSUAL DISCREPANCIES NOTED DURING ENGINE TEARDOWN AND INSPECTION.
